# SDR USAASB97183

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MX FOUND THE EVACUATION LIGHTS AT ROW 3 ABC INOP.  MAINTENANCE REPAIRED BROKEN WIRE AT BUTT SPLICE UNDER SEAT 3 ABC.  OPS CHECK GOOD.  (M)
